Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of certain cosine sums in the metric spaces $ L$


Author: Babu Ram
Journal: Proc. Amer. Math. Soc. 66 (1977), 258-260
MSC: Primary 42A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0461013-4
MathSciNet review: 0461013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider here the $ {L^1}$ convergence of Rees-Stanojević cosine sums to a cosine trigonometric series belonging to the class S defined by Sidon and deduce as corollaries some previously known results from our result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0461013-4
Keywords: $ {L^1}$ convergence of cosine sums, the class S, quasi-convex sequence
Article copyright: © Copyright 1977 American Mathematical Society